Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
More on explicit estimators for a banded covariance matrix
Linköping University, Department of Mathematics, Optimization . Linköping University, Faculty of Science & Engineering.
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, Faculty of Science & Engineering.ORCID iD: maroh70 0000-0001-9896-4438
2015 (English)In: Acta et Commentationes Universitatis Tartuensis de Mathematica, ISSN 1406-2283, E-ISSN 2228-4699, Vol. 19, no 1, 49-62 p.Article in journal (Refereed) Published
Abstract [en]

The problem of estimating mean and covariances of a multivariate normally distributed random vector has been studied in many forms. This paper focuses on the estimators proposed by Ohlson et al. (2011) for a banded covariance structure with m-dependence. We rewrite the estimator when m = 1, which makes it easier to analyze. This leads to an adjustment, and an unbiased estimator can be proposed. A new and easier proof of consistency is then presented.

This theory is also generalized to a general linear model where the corresponding theorems and propositions are stated to establish unbiasedness and consistency.

Place, publisher, year, edition, pages
2015. Vol. 19, no 1, 49-62 p.
Keyword [en]
banded covariance matrices; covariance matrix estimation; explicit estimators; multivariate normal distribution; general linear model
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:liu:diva-123367DOI: 10.12697/ACUTM.2015.19.05OAI: oai:DiVA.org:liu-123367DiVA: diva2:882124
Available from: 2015-12-14 Created: 2015-12-14 Last updated: 2017-07-06

Open Access in DiVA

fulltext(433 kB)59 downloads
File information
File name FULLTEXT01.pdfFile size 433 kBChecksum SHA-512
14a4d23a98ef7a66e978a8d828d0a9631ce3a8fd4cb38b9a54ab43fda43ced1d19886e3e931b5ebf8853d77997a68a6077457b4861c420668987fa82968fe531
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Singull, Martin

Search in DiVA

By author/editor
Karlsson, EmilSingull, Martin
By organisation
Optimization Faculty of Science & EngineeringMathematical Statistics
In the same journal
Acta et Commentationes Universitatis Tartuensis de Mathematica
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 59 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 246 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf